MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 39XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 39XØ24.5
Model Number 04.01.0208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
References and lots number not provided.Document review cannot be performed.Clinical evaluation: post-operative imaging revealed dissociation of the glenosphere from the baseplate.A revision procedure has been done around 4 months after the primary surgery.With the available information, the exact cause cannot be confirmed.However, the pattern is consistent with incomplete taper engagement during the primary surgery rather than a device defect.Possible contributing factors include a protruding baseplate screw head preventing full seating or improper assembly of the glenosphere, leading to gradual micromotion and eventual dissociation.Overall, there is no reason to suspect a malfunctioning device.Root cause: although the root cause cannot be confirmed based on the available information, it may be possible that the glenosphere was not correctly aligned and fixed during the primary surgery.
 
Event or Problem Description
About 4 months and a half after the primary surgery, revision surgery was performed dueto glenosphere screw unscrewing and glenosphere dissociation from the baseplate.
 
Additional Manufacturer Narrative
Batch review performed on 11 march 2026.Reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 (k193175) lot 2503228: (b)(4).Manufactured and released on 25-apr-2025.Expiration date: 10-apr-2030.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0151 glenoid baseplate - ø24.5x15 (k170452) lot 2508596: (b)(4) manufactured and released on 30-jun-2025.Expiration date: 10-june-2030.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Root cause: although the root cause cannot be confirmed based on the available information, it may be possible that the glenosphere was not correctly aligned and fixed during the primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.Additional information: ref and lot, knumber, batch review, annex b to be added: 3331, updated conclusions.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 39XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key24518510
Report Number3005180920-2026-00137
Device Sequence Number9724675
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0208
Device Lot Number2503228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown